MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET

EXACTECH, INC. EQUINOXE; RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET
Catalog Number 320-02-42
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 06/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical devices: 320-15-01, 10241308, baseplate; 320-15-05, glenosphere locking screw; 320-20-00, 98104001, torque screw; 320-10-00, 49063521, 0+ tray; 320-42-13, 42mm constrained liner; 320-20-34, 34mm screw; 320-20-30, 30mm screw; 320-20-38, 38mm screw; 320-20-34, 34mm screw; 320-20-34, 34mm screw.
 
Event or Problem Description
Doctor revised the shoulder but based on the bone loss, original positioning of the implant, and potential infection he was unable to repair the damage.No implants were placed in the patient.
 
Additional Manufacturer Narrative
Section h10: (e3) occupation: physician (g5) pma/510(k)number: k110708 (h3) it was reported that this 75 year old patient was implanted with this reverse shoulder on (b)(6) 2019, then revised on a unknown date, to a constrained because the patient was dislocating.Another surgeon revised the shoulder on (b)(6) 2019, but based on the bone loss, original positioning of the implant, and potential infection he was unable to repair any damage.No implants were placed in the patient.The patient was stable as they left the or.The devices are not returning.No further information is available.Device was used for treatment, not diagnosis.There is no indication that there is a device related problem, there is no allegation against the device.The most likely cause of the reported event is related to the underlying patient conditions.Corrections made in the following section(s): (section f) please disregard f6 and f8.These were entered in error.(g4) initial awareness date in initial submission should have been 12-jun-2019.

Brand Name
EQUINOXE
Common Device Name
RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8767837
Report Number1038671-2019-00362
Device Sequence Number11220713
Product Code KWT
UDI-Device Identifier10885862186768
UDI-Public10885862186768
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-02-42
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/17/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date07/08/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight58